# SDR COMA9960172

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 7,377 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT EXTEND.  REPLACED THE PSEU.
